# SDR SWIA202055929

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE RIGHT HAND WING INBOARD FLAP PANEL 684ET.   (C-CHECK) RO 2/1/2021   BLENDED CHAFFED AREA ON PANEL 684ET REF CRJ900 SRM 51-12-00-001-001-A01.FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED PANEL AND REPLACED WITH NEW PANEL P/N:CC670-14027-3 AND BOMBARDIER DWG#CC670-14027 REV. -C SEE CONTINUATION CARD FOR DETAILS.
